# SDR IPXA2016033101454

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 46,620 hours, 15,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR HARD TO OPEN FROM HALF WAY TO FULL OPEN.  PERFORMED OPS TEST OF CREW ENTRY DOOR, OPS CK NORMAL REF 52-12-00.
